MATHEMATICA BOHEMICA

Vol. 134, No. 2, 2009 · Contents


Ivan Chajda:
A characterization of commutative basic algebras

Elmiloud Chil:
On Riesz homomorphisms in unital $f$-algebras

Jiajin Wen, Sui Sun Cheng, Chaobang Gao:
Optimal sublinear inequalities involving geometric and power means

Shobha Jain, Shishir Jain, Lal Bahadur Jain:
Compatible mappings of type $ (\beta) $ and weak compatibility in fuzzy metric spaces

S. N. Mukhopadhyay, S. Ray:
Mean value theorems for divided differences and approximate Peano derivatives

Ilie Barza, Dorin Ghisa:
Blaschke product generated covering surfaces

Yankui Song:
On relatively almost Lindelof subsets

Gary Chartrand, Futaba Okamoto, Ebrahim Salehi, Ping Zhang:
The multiset chromatic number of a graph

Martin Dolezal:
A note on the three-segment problem

Dusan Bednarik, Karel Pastor:
A characterization of $C^{1,1}$ functions via lower directional derivatives


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]